# SDR AALA2009010400266

- Difficulty date: January 4, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 56,266 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL- EMERGENCY PATH LIGHTING FROM ROW 3 THRU ROW 20 INOPERATIVE. REPLACED BATTERY PACK IN THE FORWARD AND MID CABIN POSITIONS.
